# SDR UPS04M43153

- Difficulty date: August 7, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 26 LT BARREL NUT HOLE FOUND CORRODED ON BOTTOM S/W BEARING SURFACE.  CORROSION AT BARREL NUT HOLE NR 26 LT AT BEARING S/W BLENDED & REAMED TO 1.067 INCH, FOUND OUT OF LIMIT.  FAB SLEEVE BUSHING AS PER EO MD11-5510-19409-H.  PR1 422B1/2 SEALANT APPLIED AT BLEND AREA & INSTALLED SLEEVE BUSHING PER EO MD11-5510-19409-H.  REPAIR CUTOUT AT BARREL NUT HOLE NR 26 LT AS PER EO MD11-551 0-19409-H & EN:1291-04, FOUND SATISFACTORY.
